Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

This is bizarre, any thoughts on this?

Collapse
This topic is closed.
X
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • This is bizarre, any thoughts on this?

    A few weeks back i went to the doc to get medicine for a chest infection, i also went because i had similar symtpoms to BV and wanted to get it checked out.

    Anyways the doc gives me anti biotics for seven days to clear up my chest and take a swob for pathology for the other problem.

    3 days later im called in to get my results and there's nothing wrong other than a slight imbalance which doesnt need to be treated. (i find this weird because i know when im experiencing is not normal)

    Anyways the day after i finish my course of antibiotics the symptoms vanish completely! i was soo happy but then my period came and the symptoms came back immediately.

    Is it possible that my period is causing this? or the pill? any suggestions are welcome
    Also can anyone think of ways to help this? Maybe certain supplements etc?

  • What are the symptoms? Have you had BV before?

    Comment


    • I have never had bv before and the symptoms are just a smell and discharge which is white, to me this sounds like bv but the tests say different?

      Comment


      • at the period time we are at our most vulnerable, so many things can come up at this time - both physically and emotionally. and especially since you took the antibiotics and the symptoms disappeared indicates that there was an infection of some sort. the thing with antibiotics is they also strip away all of the good bacteria as well and weaken the immune system over all, so of course when your body is at its most vulnerable point, it is easy for the infection to take over again. It is so important to give your body the time to rest whilst bleeding. you are losing a lot of energy and your body needs stillness in order to rejuvenate.

        I would suggest you build up your immune system, by eating lots of fresh fruit and veg and wholefoods. take some probiotics to help your gut replace what has been lost, make sure you are getting enough rest but also doing enough exercise. All of this will help your bodies immune system to strengthen and perhaps you can fight of the infection by yourself?!
        I am the blood of the earth, I am the womb of creation, I am the flow of the spirit, my body is the universe... Peruquois.

        sigpic

        Comment


        • The antibiotics can indeed kill off the natural intestinal and vaginal flora (or fawna - whatever) this can result in Candida overgrowth, otherwise known as a yeast infection. That can cause an odor, a white, sometimes lumpy discharge, red, irritated vulva and uncomfortable sex. Intestinally it can can digestive problems, bloating, leaky gut, hyper sensitivity and host of other problems. Depending on how severe it is you can treat the vaginal imbalance with monostat, yogurt, acidophilous and other pro biotics, it's a good idea to cut out sugar and refined flour and alcohol while treating this. If it's created a problem intestinally you will need to do more. Check out the Yeast Connection web site, they have a lot of info.

          Comment


          • Hello ladies thanks for your responses. A lot has happened since i posted this thread. my aunt is a pharmasist and i spoke to her about what was going on and showed her my test results. She was shocked that the doctor didnt give me a course of anti biotics to treat the problem. She reckons its something along the lines of and STI, which one i dont know. Im now on a course of Metronidazole and my partner has gone for tests to see if its anything from his side.

            Comment


            • I hope you get better soon, Saint! We'll wait for more updates.

              Comment


              • Alright so....my parnter got his test results back and negative for everything....so i cant figure out what i have/had ( i think its come back, the symptoms have started to slowly come back)

                not sure where to go from here

                Comment


                • Bump...(i think i missed the new posts cycle)

                  Comment


                  • It sounds to me like the antibiotics have thrown off your pH. Have you been eating a lot of yogurt or taking acidopholis? You could also try drinking a couple tablespoons of apple cider vinegar twice a day and see if that helps balance you out.

                    Comment

                    or

                    Womens Health orange logoGet The Newsletter

                    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

                    Latest Activity On Our Forums

                    Collapse

                    Latest Topics On Our Forums

                    Collapse

                    Working...
                    X